Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Unexplained vomiting since months, stops leading to diarrhea, blood in stools. Causes?

I have been having unknown vomiting for 10 plus months. I have been to a Gastro specialist. The vomiting stopped about a month ago but the last two days I have had diarrhea .When I say that I have diarrhea, I get these cramps which double me over and then I have to run. Now there is red blood in my stool more than would be evident from hemroids. I have had a colonoscopy ,endoscopy, ultrasound,upper gi test. What would you suggest it could be?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, as you have undergone all the investigations required they should be able to guide you and your physician to a probable diagnosis. The cramping could be due to a bacterial or amoebic infecion aor also may be due to IBS. Your doctor and investigate you for the same and provide with symptomatic treatment. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor